# SDR AALA20100815LAX01

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 58,773 hours, 30,214 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED RIGHT ENGINE THRUST DECREASED WITH ALTITUDE INCREASE.  EMERGENCY DECLARED, RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PT2 ENGINE PRESSURE RATIO LINE LEAKING IN THE PYLON.  REPLACED LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
